# SDR RAAA00B2019

- Difficulty date: April 9, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N832RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19098
- Aircraft time: 60,546 hours, 42,032 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 86110075
- Condition: Cracked
- Location: Cabin
- Component: Exit Identifier, Intvlv
- Component part number: 873100212
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT LEFT SIDE EXIT ROW LOOSE.  REPLACED EXIT LENS AND RESECURED LIGHT, OPS CHECK OK PER RAA GMM.
